Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to ask something about my medical state. I have graves disease for quite some time now. Are feet problems with graves disease treatable? I have been taking my antithyroid drugs for normalizing the thyroid hormones level, and they do help. Still, these leg problems (lumpy, red skin) somehow persists.

Loading...

Graves disease is one of the illnesses that has a large variety of symptoms. Leg problems are just one of those. They are just saying that the therapy is not effective enough and that the changes might be necessary. Of course, you have to discuss this with your specialist, do not attempt to change the therapy on your own. I mean, it could not even be related to Graves, though I think there is small chance for that.
Reply

Loading...

Hi,

It would be best to talk to your doctor about this problem because although it is most likely related to the grave’s disease sometimes not everything is connected to the condition from which we are suffering. First of all, check with the doctor about the dosage of your medications. If the therapy isn’t efficient enough than it should be changed and maybe even increased.

If your doctor determines that your skin and feet condition isn’t related with your Grave’s disease he will probably refer you to the dermatologist. Anyway you must consult him about this because waiting to pass on its own is not a good solution. Keep us posted about your condition and good luck.   

Reply

Loading...


Hi Karen, I know this is an old post. I too have Grave's disease and leg and foot problems similar to yours. Just wondering how you are doing with them now?
Reply

Loading...

i got graves disease since 2008 i got foot problems purple colur it start with little red spot and im male i believe hormonal problem ignorant doctor said no i believe connect this bloody disease
Reply

Loading...